Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Zoloft (http://www.iddb.org/forums/forumdisplay.php?f=349)
-   -   chest tightning (http://www.iddb.org/forums/showthread.php?t=4155)

Renee 01-14-2008 01:02 AM

chest tightning
 
I have been on zoloft for 6 years or more and I have never had a problem much with the side effects but I took my 200 mg today with a glass of water and my chest started tighning and I felt like I was having acid reflux. I have never had this happen to me an it really scared me and my boyfriend. why would water cause this to happen??<br> thank you,Renee

Purplesage 02-11-2012 11:41 AM

Chest pains!, reflux!
 
Zoloft, 200 mg. Per day: After many years of use, I am suddenly getting severe acid indigestion/reflux symptoms. Yesterday, I almost called 911 because the chest pain was severe and lasted over an hour. I take zoloft with water and make sure to never take on an empty stomach...yet these symptoms persist. I've tried many, many anti depression meds over the years and zoloft is the only one that helped me. So now what do I do? Can anyone else relate? Suggestions?
Thanks!


All times are GMT. The time now is 11:38 AM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.